Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Abdominal pain radiating to lower back, legs. Urine test shows WBC, ultrasound with minimal impression on pelvicalyceal system. Advice?

Salam My age is 25 years and weight is about 63-64 kg I am feeling pain on my right side abdomen ,( first it was on right side now its right near belly button and upper side) from more than 6 months, It radiates in to the lower back, I feel back pain when i wake up in the morning and also i feel tightness on right side. also pain in legs. All the time i feels there is difference at right side. I had all the blood test which are clear including HCV and HBS, The urine test shows. 6-8 WBC I had ultrasound 4 times which was clear only the last ultrasound shows. minimal impression on right side pelvicalyceal system. Em really worried about the condition please advice me. Regards
Asked On : Mon, 22 Oct 2012
Answers:  2 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Pulmonologist 's  Response
Thanks for yyour query.
See the pain described by you has quite a few differential diagnoses like pancreatitis, renal stone, chronic appendicitis and pain originating from pelvic organs. I think you need to have urine culture and sensitivity testing because it may be just a chronic cystitis. Again I will suggest you to go for a contrast enhanced computed tomography (CECT) scan of the abdomen because it will delineate the pathology clearly if present. You should consult an urologist. Because cystoscopic evaluation is needed if renal or bladder pathology is suspeted or you can go for intravenous pyelogram after consultation with your urologist. But first of all you should go for CECT abdomen and rest of the investigations should be decided by CECT finding.
Thank you.
Answered: Mon, 22 Oct 2012
I find this answer helpful
  User's Response
have you done endoscopy?perhaps you have peptic problem.
Answered: Mon, 22 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor